MAUDE Adverse Event Report: WILSON-COOK MEDICAL INC SAVARY-GILLIARD WIRE GUIDE; DILATOR, ESOPHAGEAL

WILSON-COOK MEDICAL INC SAVARY-GILLIARD WIRE GUIDE; DILATOR, ESOPHAGEAL
Model Number G57280
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation evaluation: the product said to be involved was returned in an open pouch from the lot number provided in the report.The label matches the product returned.Our laboratory evaluation of the product said to be involved confirmed the report.The device was returned with a kink in the coil spring.The kink in the wire was at 199.6cm on the distal end.The rest of the wire guide was not damaged.No other anomalies were detected with the device.The device history record for the lot number said to be involved was reviewed.A discrepancy or anomaly was not observed with the product that was released for distribution.Investigation conclusion: our investigation confirmed a bend near the distal end of the device.A definitive cause for this observation could not be determined because the actual product handling conditions could not be duplicated in the laboratory setting.This limits our ability to conclusively determine a cause.Prior to distribution, all savary-gilliard wire guides are subjected to a visual inspection and functional testing to ensure device integrity.A review of the device history record confirmed that the lot said to be involved met all manufacturing requirements prior to shipment.Corrective action: based on the quality engineering risk assessment no corrective action is warranted at this time.This observation was made prior to use.A review of the complaint history was conducted.Based on this review, the likelihood of this type of report is rare.Quality assurance will continue to monitor for complaint trends.
 
Event or Problem Description
In preparation for an endoscopic procedure, the physician used a cook savary-gilliard wire guide.It was reported [that] when user opened the package, they noticed that the tip of the wire was significantly kinked.The procedure was successfully completed with another device of the same type.This occurred prior to patient contact; there was no impact to the patient.In addition, the patient sustained no clinical consequence and there were no adverse effects to the patient.

Brand Name
SAVARY-GILLIARD WIRE GUIDE
Common Device Name
DILATOR, ESOPHAGEAL
Manufacturer (Section G)
WILSON-COOK MEDICAL INC
4900 bethania station rd
winston-salem NC 27105
Manufacturer Contact
sabrina o'brien
4900 bethania station rd
winston-salem, NC 27105
3367440157
MDR Report Key23993951
Report Number1037905-2026-00010
Device Sequence Number10509665
Product Code KNQ
UDI-Device Identifier00827002572805
UDI-Public(01)00827002572805(17)280707(10)W4953565
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG57280
Device Catalogue NumberSGW-200-SD-D
Device Lot NumberW4953565
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/15/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2025
Initial Report FDA Received Date01/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/07/2025
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown